李群方法对一阶偏微分方程的应用  被引量:3

Duffing equation [J]. Int. J. Non-Linear Mechanics, 1992, 30(6): 783-792. The Application of Lie Group Method to First Order Partial Differential Equations

在线阅读下载全文

作  者:刘胜[1] 管克英[2] 

机构地区:[1]石油大学基础系,北京102200 [2]北方交通大学数学系,北京100044

出  处:《Journal of Mathematical Research and Exposition》2000年第4期545-549,共5页数学研究与评论(英文版)

基  金:石油大学基金资助项目

摘  要:本文以李群为工具,给出了一种将一阶非线性偏微分方程化简为一阶拟线性方程或可积的一阶拟线性方程的方法.该方法可用于某些两个自变元的,接受一个或两个李群的一阶非线性偏微分方程,特别可用于某些单自由度Lagrange系统的Hamilton-Jacobi方程的求解.A way of transforming first order nonlinear PDE to first order quasilinear PDE or integrable first order PDE by using Lie group method is presented. The presented way can be applied to some first order nonlinear PDE's which admit one or two Lie groups and have two independent variables,especially to Hamilton-Jacobi equations of some Lagrange systems which have one degree of freedom.

关 键 词:一阶偏微分方程 HAMILTON-JACOBI方程 可积性 李群方法  

分 类 号:O175.22[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象